Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CandyFlipper

please help! i'm really worried

Hi everyone. I just came off a 3 month course of minocycline about a week ago. I don't think it really worked that well and about 2 months into it, i started doing the CSR. After a month on the regimen i cleared up pretty nicely and was just waiting for those blasted red marks to fade. Just recently i had a breakout ( i havn't had one in quite a while) and now i'm thinking that it's because i stopped the minocycline ( i hear your skin can flare up pretty bad if you suddenly stop taking oral antibiotics) I would have got another course of mino, but i thought that if i wasn't seeing results after 2 months on it, it must not be working. But maybe it was? When i cleared up, i assumed it was the CSR and not the Mino doing this (evn though i wasn't doing the CSR as often as i should have been) But now i'm starting to think that it was the Mino... What should i do! Although the breakout i have just had isnt really that bad, after being almost completely clear for over a month, it's pretty scary! I'm terrified my skins just going to keep getting worse. I fact, i'm shit scared! After knowing how great it feels to have clear skin, i don't think i would be able to handle it if that bastard acne came back to ruin my life. Please Help me! What do you think i should Do?

Cheers

Share this post


Link to post
Share on other sites

hey, i will start taking antibiotics next week, i don't know wich kind yet but maybe the same you had. im scared already that it will come back when i stop taking it! maube you should go back to your doctor and see what he/she has to say? are you still on the regimen? go check with your doctor, maybe you can get some stronger medicine or something. good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×